Variation of an element in the matrix of the first difference operator and matrix transformations
Novi Sad Journal of Mathematics, Tome 32 (2002) no. 1 Cet article a éte moissonné depuis la source Novi sad journal of mathematics website

Voir la notice de l'article

@article{NSJOM_2002_32_1a_12,
     author = {B. de 

 Malafosse},
     title = {Variation of an element in the matrix of the first difference operator and 

 matrix transformations},
     journal = {Novi Sad Journal of Mathematics},
     pages = {141-158},
     year = {2002},
     volume = {32},
     number = {1},
     url = {http://geodesic.mathdoc.fr/item/NSJOM_2002_32_1a_12/}
}
TY  - JOUR
AU  - B. de 

 Malafosse
TI  - Variation of an element in the matrix of the first difference operator and 

 matrix transformations
JO  - Novi Sad Journal of Mathematics
PY  - 2002
SP  - 141
EP  - 158
VL  - 32
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/NSJOM_2002_32_1a_12/
ID  - NSJOM_2002_32_1a_12
ER  - 
%0 Journal Article
%A B. de 

 Malafosse
%T Variation of an element in the matrix of the first difference operator and 

 matrix transformations
%J Novi Sad Journal of Mathematics
%D 2002
%P 141-158
%V 32
%N 1
%U http://geodesic.mathdoc.fr/item/NSJOM_2002_32_1a_12/
%F NSJOM_2002_32_1a_12
B. de 

 Malafosse. Variation of an element in the matrix of the first difference operator and 

 matrix transformations. Novi Sad Journal of Mathematics, Tome 32 (2002) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2002_32_1a_12/